# SDR 04FDEA02713

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1902 FLOOR SUPPORT FRAME T-CAP CORRODED UPPER SURFACE.  REMOVED FRAME T-CAP IAW DC10 SRM 51-35-01 VOL 2.  CORROSION OUT OF LIMITS IAW FEDEX DC10 SRM 53-00-01 VOL I, PG 8.  MATERIAL FOR T-CAP ANGLE IS 7075-T6 .063 P/O 353160.4 IAW DC 10 SRM 53-16-01 VOL 3 AND DAC DWG AGA3850.  FAB'D T-CAP ANGLE IAW DAC DWG AGA3850.  ALODINED AND PRIMED T-CAP ANGLE IAW DC10 SRM 51-21-01 VOL 2, INSTALLED ANGLE ON FRAME IAW DC10 SRM 51-33-01 VOL 2.
